# SDR USAA020184

- Difficulty date: April 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CORRODED 3 INCHES BY 12 INCH AREA, COVER FACE OF RIB BEHIND BALANCE WEIGHTS ON BEAM.  REPLACED RIB PER SRM 51-10-02, 51-20-01, 51-20-00 AND 51-40-02.  (M)
